| Model Number |
CF-H180AI |
| Medical Device Problem Codes |
Corroded (1131); Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/04/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, it is likely the most probable cause for corrosion on connecting tube was traced to component failure.However, the most probable cause for foreign objects could not be established.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was observed that during the device evaluation, the colonovideoscope exhibited corrosion on connecting tube and foreign objects in air/water cylinder and air/water tube.There was no patient involvement.